# SDR V0XD201911270001

- Difficulty date: November 27, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 37,732 hours, 28,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH  FS280.00 FLOOR BEAM WEB SIGNS OF CORROSION. CORRECTIVE ACTION: REPAIRED LH FS 280.00 FLOOR BEAM WEB IAW GOJET EO C700/900-53MR-010 REV "O" DATED 02/26/2019. AND BOMBARDIER REO 670-53-11-594 REV "A" DATED 2015/06/26.
